Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Closed operators and existence theorems in multidimensional problems of the calculus of variations


Authors: L. Cesari and P. Kaiser
Journal: Bull. Amer. Math. Soc. 80 (1974), 473-478
MSC (1970): Primary 49A25, 49A50; Secondary 46E35
MathSciNet review: 0338872
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49A25, 49A50, 46E35

Retrieve articles in all journals with MSC (1970): 49A25, 49A50, 46E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13454-3
PII: S 0002-9904(1974)13454-3